# SDR SWAA2021030150974

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 2,096 hours, 928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut Plate
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLATS PANELS #621CB; 621HB AND 621 FB ONE NUT DAMAGE ON EACH / R&R 3 EA NUT PLATES PER SRM 51-40-02. PANELS 621CB; 621HB AND 621FB
